# SDR ASAA1057999

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,280 hours, 4,311 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Signal Cond Unit
- Part number: 241298002011
- Part serial: AB96961
- Condition: Faulty
- Location: E&E Bay
- Part time: 14,284 hours, 4,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE VIBRATION INDICATION DISAPPEARED INTERMITTENTLY DURING FLIGHT.  PERFORMED FIM 77 05 00 810 805.  BITE TESTED AVM REF FIM 77 31 00 810 801.  SELF TEST SHOWS NO FAULTS.  FAULT HISTORY HAS MULTIPLE FAULT NR 46.  DIRECTS TO FIM 77 31 TASK 803 INDICATES INTERNAL POWER PROBLEM IN SIGNAL CONDITIONER UNIT.  REPLACED SAME.  OPS NORMAL REF AMM 77 31 00 810 803 F00 77 31 03 000 801 F00.
